# SDR HEEA084713

- Difficulty date: February 17, 2003
- Submitted: February 25, 2003
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 6,318 hours
- System (JASC): 3455 · Automatic Direction Finder (ADF) System
- Part: Control Box
- Part number: 071121004
- Part serial: 2008
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ADF CONTROL BOX DAMAGED, CAN'T CHANGE FREQUENCY. FOUND DISPLAY DS302, PHOTOCELL V301, PHOTOCELL LENS BAD AND SWITCH SPOOL NOT PROPERLY ALIGNED WITH SWITCH S304.  REPLACED DISPLAY, PHOTOCELL, PHOTOCELL LENS AND ALIGNED SWITCH.  REPAIRED.  BENCH CHECK GOOD.
